Diclotica 10mg / g gel is a topical medicinal product for the treatment of post-traumatic inflammation of joints, muscles, ligaments and tendons. The active substance is diclofenac sodium with analgesic and anti-inflammatory effects.
Composition of Diclotica gel 10mg / g:
Active substance: diclofenac sodium (Diclofenacum natricum). 1g of gel contains 10mg of diclofenac sodium and other substances: sodium hydroxide, hydroxyethyl cellulose, carbomer, propylene glycol, medium chain fatty acid triglycerides, propyl parahydroxybenzoate (E 216), methyl parahydroxybenzoate (E 218), purified water.
Action Diclotica gel 10mg / g:
An analgesic, anti-edema and anti-inflammatory drug containing diclofenac sodium. Diclotica 10mg / g is indicated for topical use in the treatment of post-traumatic inflammation of muscles, joints, tendons and ligaments in adults and adolescents over 14 years of age. In addition, the drug can be used in adults with limited and mild forms of osteoarthritis.
Diclotica gel 10mg / g indicated for use in the treatment of post-traumatic inflammation of the tendons, ligaments, joints and muscles (after sprains, strains, bruises), back pain, reduced inflammation of soft tissues (e.g. tendonitis, bursitis, elbow) tennis players, periarticular inflammation) in adults and adolescents over 14 years of age. It can also be used to treat limited and mild forms of osteoarthritis in people over 18 years of age.
The product should be stored out of reach of children at room temperature. It is recommended to protect against moisture and light. The possibility of using the drug in women planning pregnancy and women in the first and second trimester should be discussed with the doctor, it is recommended to use the lowest dose for the shortest possible time. Use during breast-feeding is not recommended. This medicine contains propyl parahydroxybenzoate (0.5mg / 1g) and methyl parahydroxybenzoate (0.5mg / 1g) - they can cause allergic reactions (including late-type reactions). The drug contains propylene glycol (80mg / 1g) - may cause skin irritation with topical use. Do not use on open wounds. The drug must not come into contact with connective tissue and mucous membranes. Do not swallow the gel. Places where the medicine is applied, should be protected from sunlight. Caution is advised for people with a history of asthma and peptic ulcer disease.
Do not use in case of hypersensitivity to any component of the drug. Do not use for asthma attacks, urticaria or acute rhinitis - symptoms caused by acetylsalicylic acid or other nonsteroidal anti-inflammatory drugs. Do not use during the third trimester of pregnancy. Do not use on children under 14 years of age.
Some people may get side effects while using the medicine. If you experience symptoms of an allergic reaction, stop using the medicine and contact your doctor. Side effects rare: vesicular dermatitis; very rare: wheezing, shortness of breath or tightness of the chest (asthma), swelling of the face, lips, tongue or larynx, toxic epidermal necrolysis. Other side effects (usually mild, harmless and transient): very rare: papular rash, pruritus, redness erythema or local or systemic skin eruption; photosensitivity reactions; increased sensitivity of the skin to sunlight (symptoms: sunburn with itching, swelling and blisters); Common: skin rash with blisters, hives, itching
Diclotica gel dosage 10mg / g:
Use as directed by your doctor or as directed on the leaflet. For external use only, apply topically to the skin. Adolescents, adults over 14 years of age: apply a thin layer of gel at the site of pain, apply 3-4 times a day. Use 2-4g of gel once (about 2-2.5cm strip), this amount allows you to coat 400cm2-800cm2 of surface. Wash your hands thoroughly after use, unless it is this part of the body that is being treated. The duration of treatment depends on the indications and response to treatment. Do not use for more than 14 days (in the case of post-traumatic inflammation and soft tissue rheumatism) or no more than 4 weeks (in the case of osteoarthritis) without consulting a doctor. If your symptoms do not improve or get worse after 7 days of using the gel, consult your doctor.